Has anyone noticed weight gain or sexual dysfunction with Pristiq?
Yes, I had both problems while taking Pristiq. Pristiq worked very well for me, but I finally switched antidepressants because of the sexual dysfunction. Many antidepressants cause this and other than Wellbutrin, which doesn;t cause this for some people, I don't know what to suggest. Sometimes we have to live with the side effects in order to treat our other symptoms.
I started taking Pristiq yesterday and felt completely tranquilized/ exhausted. Not sure if this will go away or not though since I've just started it.
Sexual dysfunction for me so I had to switch off it
I have been on pristiq for 5 months now I have had no weight gain or loss. First month was crazy sexually I lost my drive completely. It took me about 4x as long to climax not to mention sometimes I couldn't at all. It was like it was so close but nothing. NOW at 5mths sex has never been better. Took about a month for that to go away. I built things back up. One great thing if you stick with it and it's extremely weird I have more intense and longer orgasms. Hope this helped. I know it's an old thread but thought it could help someone now.
I didn't have either of those problems with it. But I started and stopped it three separate times. It was working great for a month, then I got bloody diarrhea. Figured I had a viral bug or something. I tried pristiq again a couple months later. It was working great to alleviate my anxiety/depression. Then came the bloody diarrhea. About 6 months later, I tried it again, after two weeks I got bloody diarrhea. I threw the bottle away after that. I know it was the pristiq that caused it so I tried another antidepressant after that.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Sep 2011 • 1 answer
Updated 26 Feb 2015 • 4 answers
Updated 27 Oct 2015 • 1 answer
Updated 16 Dec 2017 • 4 answers
Updated 4 days ago • 1 answer